# SDR DALA13009443274

- Difficulty date: February 27, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 33,933 hours, 15,272 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LIGHTNING STRIKE ON EXTERNAL SKIN FR 21+5" AND 3" ABOVE STR 38R APROX, FWD FUSELAGE.  PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN FR 21+5" AND 3" ABOVE STR 38R APROX, FWD FUSELAGE IAW SRM A320 53-00-11, FIG  232.
